# SDR EMB08001

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 07028651
- Condition: Inoperative
- Part time: 1,173 hours, 853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1092 - PHL-RDU: CREW RECEIVED EICAS MESSAGE "AVNX MAU 3 FAIL".  THE AIRCRAFT RETURNED TO PHL PER THE QRH PROCEDURE.  MAINTENANCE REMOVED AND REPLACED THE NIC/PROC MODULE FIVE.
